# SDR CALA2013080590156

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 63,743 hours, 24,203 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND FWD OF L1 DOOR AT FRAME 12 APPROX .046 DEEP.  REMOVED FASTENERS CUT OUT FUSELAGE SKIN AT FRAME 12 IAW SRM 53-00-11, FIG 213, FABRICATED REPAIR DOUBLER & INSTALLED IAW SRM 53-00-11, FIG 213.
